# SDR DL72K954218

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N474DA
- Make and model: Boeing 727232
- Aircraft serial: 20751
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Torque Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON A2 LETTER CK, 1 INCH CRACK IN TORQUE BOX WEB LT SIDE FWD END ALONG UPPER ROW OF RIVETS.  REPAIRED PER MM 53-11-0.
